# SDR DHL9771283D

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FUSELAGE SKIN AT MAIN CARGO DOOR CUTOUT FRAME LOWER FORWARD CUTOUT STRAP CRACKED AT RIVET.  TRIMMED DAMAGED SKIN AND INSTALLED EXTERNAL DOUBLER REPAIR 9 BY 4 PER BOEING SRM 53-30-3.
